INFORMATION CHANGE THE WORLD

International Journal of Information Engineering and Electronic Business(IJIEEB)

ISSN: 2074-9023 (Print), ISSN: 2074-9031 (Online)

Published By: MECS Press

IJIEEB Vol.6, No.2, Apr. 2014

Common Fixed Point Theorem in Fuzzy Metric Spaces using weakly compatible maps

Full Text (PDF, 323KB), PP.64-69


Views:88   Downloads:6

Author(s)

Saurabh Manro

Index Terms

T-norm;Fuzzy metric space;Weakly compatible mappings;Common fixed point theore

Abstract

The aim of this paper is to prove a common fixed theorem for four mappings under weakly compatible condition in fuzzy metric space. While proving our results we utilize the idea of weakly compatible maps due to Jungck and Rhoades. Our results substantially generalize and improve a multitude of relevant common fixed point theorems of the existing literature in metric as well as fuzzy metric space.

Cite This Paper

Saurabh Manro,"Common Fixed Point Theorem in Fuzzy Metric Spaces using weakly compatible maps", IJIEEB, vol.6, no.2, pp.64-69, 2014. DOI: 10.5815/ijieeb.2014.02.08

Reference

[1]L.A. Zadeh, Fuzzy sets, Infor. and Control., 8 (1965), 338-353.

[2]I. Kramosil and J. Michalek, Fuzzy metric and statistical spaces, Kybernetica, 11 (1975), 336–344. 

[3]G. Jungck, Compatible mappings and common fixed points, Internat. J. Math. Math. Sci., 9 (1986), 771-779.

[4]G. Jungck and B.E. Rhoades, Fixed points for set valued functions without continuity, Indian J. Pure Appl. Math., 29 (1998), 227-238.

[5]J. X. Fang and Y. Gao, Common fixed point theorems under strict contractive conditions in Menger spaces, Nonlinear Analysis, 70 (1) (2009), 184-193.

[6]M. Imdad, J. Ali and M. Tanveer, Coincidence and common fixed point theorems for nonlinear contractions in Menger PM-spaces, Chaos, Solitons & Fractals, 42 (2009), 3121-3129. 

[7]M. Imdad, M. Tanveer and M. Hasan, Some common fixed point theorems in Menger PM-spaces, Fixed Point Theory and Applications, Volume 2010, Article ID 819269, 14 pages. 

[8]S. Manro, S.S. Bhatia and S. Kumar, Common fixed point theorems in fuzzy metric spaces, Annals of Fuzzy Mathematics and Informatics, 3(1)(2012), 151- 158.

[9]S. Manro, S. Kumar and S.S. Bhatia, An Addendum to Sub-Compatibility and Fixed Point theorem in Fuzzy Metric Space, International Journal of Fuzzy Mathematics and Systems, 2(2) (2012), 123-126.

[10]S. N. Mishra, N. Sharma and S. L. Singh, Common fixed points of maps on fuzzy metric spaces, Int. J. Math. Math. Sci., 17 (1994) 253–258.

[11]B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North Holland Amsterdam, 1983. 

[12]G. Jungck, Commuting mappings and fixed points. American Mathematical Monthly, 83(1976), 261–263.